Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1568171
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Klaus Deimling
Title: Multivalued differential equations
Additional book information: de Gruyter, Berlin and New York, 1992, 260 pp., US$59.00. ISBN 3-11-0132125.

References [Enhancements On Off] (What's this?)


Review Information:

Reviewer: Arrigo Cellina
Journal: Bull. Amer. Math. Soc. 32 (1995), 275-278